Couldn't find what you looking for?

TRY OUR SEARCH!

I am 18. I am sexually active with my boyfriend only.

I was on the depo-provera shot starting when I was about 16 1/2 to about 5 months ago. Since then I have finally had regular and real periods. But my discharge has changed a lot. Which I am sure is normal that it would change.

I suspected that I had some kind of yeast infection, but was too nervous and busy to get it checked. I tried some home-remedy methods. I'm not sure if it worked, but also I was never sure to begin with if I had any type of infection. If I did then I'm about 98% sure I don't now. That all depends on if my discharge is normal.

Anyways, my discharge is thick, white, only mild odor, and there is always a lot. It also tastes sour which bothers me. Every now and then it comes out more white and kind of mucous like. There is nothing ichy or burning sensation.

My question is:
a) is this normal?
b) what foods can I eat to maybe make the sour taste go away?

Loading...

I got the depo Tuesday nd then Thursday I went to the doctor and it came out negative but I am still worried and I really want it to go away (the awkward discharge) so I can be with my boyfriend sexually again. The doctor told me it should go away 3-5 days but I'm gonna take the medicine anyways because it won't hurt me and it might work. I suggest that. You can go to any health store and buy yeast infection stuff. Maybe try it..
Reply

Loading...